Download this article
 Download this article For screen
For printing
Recent Issues

Volume 17
Issue 3, 363–541
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
Author index
To appear
Other MSP journals
This article is available for purchase or by subscription. See below.
Local solubility for a family of quadrics over a split quadric surface

Tim Browning, Julian Lyczak and Roman Sarapin

Vol. 16 (2023), No. 2, 331–342

We study the density of everywhere locally soluble diagonal quadric surfaces, parametrised by rational points that lie on a split quadric surface.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

quadratic form, local solubility, large sieve, Loughran–Smeets conjecture
Mathematical Subject Classification
Primary: 14G05
Secondary: 11N36, 14D10
Received: 13 March 2022
Revised: 2 June 2022
Accepted: 2 June 2022
Published: 26 May 2023

Communicated by Steven J. Miller
Tim Browning
Institute of Science and Technology Austria
Julian Lyczak
Institute of Science and Technology Austria
Roman Sarapin
V. N. Karazin Kharkiv National University